# SDR AALA20090415TUL03

- Difficulty date: April 14, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 60,213 hours, 31,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK AT FASTENER IN SKIN .25 INCH LONG AT STATION 1380 LONGERON 13R-14R.  FABRICATED AND INSTALLED REPAIR DOUBLER PER AARD 53-30-00-02.
